Bifurcations in symplectic space

Tom 82 / 2008

G. Ishikawa, S. Janeczko Banach Center Publications 82 (2008), 111-124 MSC: 70K50, 58K05, 58K60, 13C14. DOI: 10.4064/bc82-0-8


In this paper we take new steps in the theory of symplectic and isotropic bifurcations, by solving the classification problem under a natural equivalence in several typical cases. Moreover we define the notion of coisotropic varieties and formulate also the coisotropic bifurcation problem. We consider several symplectic invariants of isotropic and coisotropic varieties, providing illustrative examples in the simplest non-trivial cases.


  • G. IshikawaDepartment of Mathematics
    Hokkaido University
    Sapporo 060-0810, Japan
  • S. JaneczkoInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland
    Faculty of Mathematics and Information Science
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek